# SDR DALA13010033273

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR PANEL 261PF INSERTS RUSTY AND BOTTOM LT AFT CORNER DAMAGED.  FABRICATED FLOOR PANEL IAW DWG 3D25-37498, & SRM 53-02-00, FIG 209, INSTALLED FLOOR PANEL.
